Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32329
Title: Parallel and sequential hybrid methods for a finite family of asymptotically quasi-nonexpansive mappings
Authors: Pham, Ky Anh
Dang, Van Hieu
Keywords: Computational methods;Nonexpansive mappings;Hybrid method;Common fixed point;Asymptotically quasi-nonexpansive mappings
Issue Date: 2015
Publisher: Springer Verlag
Citation: Scopus
Abstract: In this paper we study some novel parallel and sequential hybrid methods for finding a common fixed point of a finite family of asymptotically quasi (Formula presented.)-nonexpansive mappings. The results presented here modify and extend some previous results obtained by several authors.
Description: Journal of Applied Mathematics and Computing, Volume 48, Issue 1-2, 1 June 2015, Pages 241-263
URI: http://link.springer.com/article/10.1007%2Fs12190-014-0801-6
http://repository.vnu.edu.vn/handle/VNU_123/32329
ISSN: 15985865
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Files in This Item:
Thumbnail

  • File : 93. Parallel and sequential hybrid methods for a finite family of asymptotically quasi $$phi $$ ϕ -nonexpansive mappings.pdf
  • Description : 
  • Size : 284.61 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.